JournalszaaVol. 27, No. 1pp. 31–52

On Two-Dimensional Immersions of Prescribed Mean Curvature in <em><strong>R</strong><sup>n</sup></em>

  • Steffen Fröhlich

    TU Berlin, Germany
  • Matthias Bergner

    Universität Ulm, Germany
On Two-Dimensional Immersions of Prescribed Mean Curvature in <em><strong>R</strong><sup>n</sup></em> cover
Download PDF

Abstract

We consider two-dimensional immersions of disc-type in Rn. We focus on well known classical concepts and study the nonlinear elliptic systems of such mappings. Using an Osserman-type condition we give a-priori estimates of the principle curvatures for graphs with prescribed mean curvature fields and derive a theorem of Bernstein type for minimal graphs.

Cite this article

Steffen Fröhlich, Matthias Bergner, On Two-Dimensional Immersions of Prescribed Mean Curvature in <em><strong>R</strong><sup>n</sup></em>. Z. Anal. Anwend. 27 (2008), no. 1, pp. 31–52

DOI 10.4171/ZAA/1342